Zoloft Withdrawals after just 1 month?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Darwll
New Member


Date Joined Feb 2012
Total Posts : 2
   Posted 2/5/2012 10:54 AM (GMT -6)   
Hi, I am 17 years old and i was put on zoloft, it has been about a month or a little more that i have been taking it. Recently i stopped taking it cold turkey because i felt as if it was changing me for the worse. After a couple days of not taking it, i have developed pain through my whole body, i don't want to move, and when i do move my body feels all weird, but i can't explain the exact feeling. Also i have gone to bed very late, and normally i would sleep 10+ hours, but now it only about five. Im not sure if this is withdrawals or if I'm getting very sick. PLeaseeeee Hellppppp

Jim1969
Veteran Member


Date Joined Jul 2009
Total Posts : 2042
   Posted 2/5/2012 2:46 PM (GMT -6)   
IMHO you need to seek medical attention right away. Going cold turkey can be very dangerous with this medication.
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.
Moderator Depression Forum.

Darwll
New Member


Date Joined Feb 2012
Total Posts : 2
   Posted 2/5/2012 3:51 PM (GMT -6)   
even after just about a month of taking it? I was only concerned because i didnt know if you can get withdrawals after just a month. I really dont want the medication, so i dont know what to do. It gives me sexual libo (i think thats what its called) and it seems to just take me out of reality, i dont know what to do..

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42436
   Posted 2/5/2012 6:38 PM (GMT -6)   
I think it is possible to thave withdrawal symptoms in as little as a month of taking it. Just go off slow. Do talk to your doctor. Maybe try something else.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Alaskah
Regular Member


Date Joined Oct 2011
Total Posts : 285
   Posted 2/6/2012 9:14 PM (GMT -6)   
Everyone's body will react differently to medications. I've been on Zoloft and Lexapro in the past and ended both cold-turkey with no side effects. However, your unique tolerance to certain medications and the dosage you were taking leaves you in a position where only you and your doctor can decide what is going on and how to proceed. It is possible to have withdrawal symptoms after only a month if your body is sensitive enough. If you were having strange effects while on Zoloft, your doctor should be able to prescribe a different medication or a lower dose, or alternative treatments to medication. I would contact him/her immediately due to your symptoms.

"Life's journey is like driving at night in the fog.
You can only see as far as your headlights,
but you can make the whole trip that way."


Chronic Lyme, Depression, Anxiety, 12+ Years

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 2/8/2012 1:44 AM (GMT -6)   
pls seek immediate medical assistance. with healing compassion, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 11:39 AM (GMT -6)
There are a total of 2,974,487 posts in 326,183 threads.
View Active Threads


Who's Online
This forum has 161254 registered members. Please welcome our newest member, herc.
386 Guest(s), 13 Registered Member(s) are currently online.  Details
logoslidat, TheIsomotion31, Skylark72, lymenc4, Dimitri71, convertible68, Alex ArmPain, Herophilus, Old Mike, quincy, OriolCarol, TheJay, iPoop